Nishina School 2011

Report of Contributions

Contribution ID: 0 Type: not specified

Declaration of Opening

Tuesday 4 October 2011 10:00 (10 minutes)

Session Classification: Opening Ceremony

Contribution ID: 1 Type: not specified

Introduction to RIKEN

Tuesday 4 October 2011 10:10 (10 minutes)

Presenter: DR. OGAWA, EXECUTIVE

Session Classification: Opening Ceremony

Contribution ID: 2 Type: not specified

Nuclear and Particle Physics at PKU

Tuesday 4 October 2011 10:20 (30 minutes)

Presenter: PROF. HUA

Session Classification: Opening Ceremony

Contribution ID: 3 Type: not specified

Introduction oto RIKEN Nishina Center (RNC)

Tuesday 4 October 2011 10:50 (30 minutes)

Presenter: DR. ENYO

Session Classification: Opening Ceremony

RIBF Tour

Contribution ID: 4 Type: **not specified**

RIBF Tour

Tuesday 4 October 2011 13:30 (1h 30m)

Presenter: KISHIDA

Contribution ID: 5 Type: **not specified**

Lecture 1 "Study of Nuclear Physics"

Tuesday 4 October 2011 15:00 (1 hour)

Presenter: SAKURAI

Contribution ID: 6 Type: not specified

Lecture 2 "Communication"

Tuesday 4 October 2011 16:15 (1 hour)

Presenter: KISHIDA

Contribution ID: 7 Type: **not specified**

Welcome Party

Tuesday 4 October 2011 18:00 (2 hours)

Contribution ID: 8 Type: not specified

Lecture 3 "Spectrometer"

Wednesday 5 October 2011 09:45 (1 hour)

Presenter: UESAKA

Contribution ID: 9 Type: not specified

Lecture 4 "Detectors"

Wednesday 5 October 2011 11:00 (1 hour)

Presenter: TAKETANI

Contribution ID: 10 Type: not specified

Training A "Oscilloscope, Coaxial Cable"

Wednesday 5 October 2011 13:30 (3h 30m)

Presenter: OHNISHI

Contribution ID: 11 Type: not specified

Lecture 5 "Nuclear Theory"

Thursday 6 October 2011 09:45 (1 hour)

Presenter: K. OGAWA

Contribution ID: 12 Type: not specified

Lecture 6 "Scintillator"

Thursday 6 October 2011 11:00 (1 hour)

Presenter: KITAGUCHI AND YAMADA

Contribution ID: 13 Type: not specified

Training B "Nal Scintillator"

Thursday 6 October 2011 13:30 (3h 30m)

Presenter: DOORNENBAL

Contribution ID: 14 Type: **not specified**

Lecture 8 "Data Taking"

Friday 7 October 2011 11:00 (1 hour)

Presenter: Y. WATANABE

Contribution ID: 15 Type: not specified

Lecture 7 "Semiconductor Detectors"

Friday 7 October 2011 09:45 (1 hour)

Presenter: NISHIMURA

Contribution ID: 16 Type: not specified

Training C "Ge Detector"

Friday 7 October 2011 13:30 (3h 30m)

Presenter: OTSU

Contribution ID: 17 Type: not specified

Lecture 9 "Accelerator"

Tuesday 11 October 2011 09:45 (1 hour)

Presenter: KAMIGAITO

Contribution ID: 18 Type: not specified

Lecture 10 "Safety Training"

Tuesday 11 October 2011 11:00 (1 hour)

Presenter: UWAMINO

Contribution ID: 19 Type: not specified

Experiment 1

Tuesday 11 October 2011 13:30 (3h 30m)

Presenter: T.KISHIDA, K.MORIMOTO, Z.LI

Contribution ID: 20 Type: not specified

Experiment 2

Wednesday 12 October 2011 09:45 (2h 15m)

Presenter: T.KISHIDA, K.MORIMOTO, Z.LI

Contribution ID: 21 Type: not specified

Experiment 3

Wednesday 12 October 2011 13:30 (2h 30m)

Presenter: T.KISHIDA, K.MORIMOTO, Z.LI

Contribution ID: 22 Type: not specified

Interim Review

Wednesday 12 October 2011 16:00 (1 hour)

Presenter: STUDENTS

Contribution ID: 23 Type: not specified

Experiment 4

Thursday 13 October 2011 09:45 (2h 15m)

Presenter: T.KISHIDA, K.MORIMOTO, Z.LI

Contribution ID: 24 Type: not specified

Experiment 5

Thursday 13 October 2011 13:30 (3h 30m)

Presenter: T.KISHIDA, K.MORIMOTO, Z.LI

Contribution ID: 25 Type: not specified

Experiment 6

Friday 14 October 2011 09:45 (2h 15m)

Presenter: T.KISHIDA, K.MORIMOTO, Z.LI

Contribution ID: 26 Type: not specified

Preparation for Presentation

Friday 14 October 2011 13:30 (2 hours)

Contribution ID: 27 Type: not specified

Presentation

Friday 14 October 2011 16:00 (1h 30m)

Contribution ID: 28 Type: not specified

Declaration of Closing

Friday 14 October 2011 17:30 (10 minutes)

Presenter: KISHIDA

Contribution ID: 29 Type: not specified

Informal Closing Ceremony

Friday 14 October 2011 18:00 (2 hours)